# SDR QXEA2011092900916

- Difficulty date: September 22, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38.4, UPPER TIE TO INTERCOSTAL 28P IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MATERIAL LOSS FOUND OUT OF LIMITS.  FABRICATED NEW PART IAW TASK CARD 6-53-1014.  COMPLIED WITH TASK CARD 6-53-1014.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
